Research Repository

A note on Young’s inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) A note on Young’s inequality. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 111 (2). 349 - 354. ISSN 1578-7303

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Young inequality; convex function; arithmetic-geometric mean inequality
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Feb 2018 03:11
Last Modified: 19 Aug 2019 06:44
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar